| Model Number |
M0068404010 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/16/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complainant was unable to provide the suspect device lot number. therefore, the manufacture date and expiration date are unknown.(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation on (b)(6) 2018 that an accumax 200 laser fiber was opened for use in a ureteroscopy procedure performed in the kidney on (b)(6) 2018.According to the complainant, during preparation, the laser fiber was noted to be broken between the connector and the fiber body.The procedure was completed with another accumax 200 laser fiber.There were no serious injury nor adverse patient effects reported as a result of this event.